Facebook Pixel

I took Postinor few days later ,

By July 13, 2017 - 6:55am
Rate This

I had bleeding like my period it been about 2 wks am having another which I guess is my period but it a bit light ,should I be worried?

Add a Comment2 Comments


Hello Busola,

Welcome again to EmpowHER.

Changes in the menstrual cycle are side effect of Postinor. Your next period could start earlier or later than expected. Flow might be lighter or heavier than normal.

If you are still concerned, consider speaking with your gynecologist.


July 13, 2017 - 9:47am
(reply to Maryann Gromisch RN)

Thank you

July 13, 2017 - 10:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!